# SDR AALA20170312001

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 51,497 hours, 25,242 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Condition: Leaking
- Location: Apu
- Part time: 9,572 hours, 5,230 cycles
- Component: Apu, Honeywell
- Component part number: AAP3701A
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. OIL ODOR IN CABIN FROM TAKEOFF UNTIL 20,000 FEET. AUXILIARY POWER UNIT LEAKING OIL FROM OIL PUMP FITTING ON BOTTOM OF PUMP.  REMOVED AND REPLACED APU IAW AMM 49-96-91 AND ACCOMPLISHED PACK BURNOUT IAW AMM 21-92-12.  OPERATIONAL CHECK GOOD..
